NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, September 29, 2016
Arthritis and Rheumatism
Could RA Medicine Cause a Person to Get Dizzy and Pass Out?
My RA has been realy bad lately. But I am starting to think that something else is going on as well. Wednesday, I had a doctors appointment and when I got home I was shaking and I was very tired. Yesterday I had a PT appointment. I had to get from the chair to the table so that he can do the PT on my arm and I got dizzy. I didn`t think much about it because I get that now and then when I stand from sitting. Then on the way home I kept getting dizzy. I was dizzy and it felt like a wave was going from one side of my head to the other. Again I didn`t think it was a big deal I thought that it might be from lying around all week and now that I was up around causing me to be dizzy. That kept up for a while. I set up in my bed with my head supported by my pillow. I got the dizziness again and ringing in my ears. Then the next thing I know I passed out. That frightens the life out of me. I checked my blood pressure and that was fine. So I don`t know what is going on. I am waiting for my physician to get back into town to see him. Besides RA I also have high blood pressure, pulmonary hypertension. I am taking Orencia(started this week, Prednisone, Methotrexate, Arthotec, Coversyl, Tiazac, Slow FE, different vitimans). What could cause a person to get dizzy and pass out?
The problem you describe is potentially serious with multiple possible causes. You should consult with your personal physician for further evaluation.
Raymond Hong, MD, MBA, FACR
Formerly, Assistant Professor of Medicine
School of Medicine
Case Western Reserve University